IDEAS home Printed from https://ideas.repec.org/a/cup/etheor/v11y1995i02p229-257_00.html
   My bibliography  Save this article

Solutions of multivariate Rational Expectations Models

Author

Listed:
  • Broze, Laurence
  • Gouriéroux, Christian
  • Szafarz, Ariane

Abstract

The aim of this paper is the study of the path solutions of a multivariate rational expectations model. We describe several procedures for solving such dynamic systems based on either the adjoint operator method or the Smith form. As a by-product, we derive the dimension of the set of solutions in terms of martingale differences and the dimension of the set of linear stationary solutions when we restrict ourselves to the linear case. These dimensions are functions of the number of equations in the system, of the maximum lead, and of the orders of some eigenvalues of the characteristic equation associated with the system.

Suggested Citation

  • Broze, Laurence & Gouriéroux, Christian & Szafarz, Ariane, 1995. "Solutions of multivariate Rational Expectations Models," Econometric Theory, Cambridge University Press, vol. 11(02), pages 229-257, February.
  • Handle: RePEc:cup:etheor:v:11:y:1995:i:02:p:229-257_00
    as

    Download full text from publisher

    File URL: http://journals.cambridge.org/abstract_S0266466600009154
    File Function: link to article abstract page
    Download Restriction: no

    Other versions of this item:

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Onatski, Alexei, 2006. "Winding number criterion for existence and uniqueness of equilibrium in linear rational expectations models," Journal of Economic Dynamics and Control, Elsevier, vol. 30(2), pages 323-345, February.
    2. Zadrozny, Peter A., 1998. "An eigenvalue method of undetermined coefficients for solving linear rational expectations models," Journal of Economic Dynamics and Control, Elsevier, vol. 22(8-9), pages 1353-1373, August.
    3. Bernd Funovits, 2014. "Implications of Stochastic Singularity in Linear Multivariate Rational Expectations Models," Vienna Economics Papers 1405, University of Vienna, Department of Economics.
    4. Tan, Fei & Walker, Todd B., 2015. "Solving generalized multivariate linear rational expectations models," Journal of Economic Dynamics and Control, Elsevier, vol. 60(C), pages 95-111.
    5. Binder, Michael & Pesaran, Hashem, 2000. "Solution of finite-horizon multivariate linear rational expectations models and sparse linear systems," Journal of Economic Dynamics and Control, Elsevier, vol. 24(3), pages 325-346, March.
    6. Jones, John Bailey, 2002. "Has fiscal policy helped stabilize the postwar U.S. economy?," Journal of Monetary Economics, Elsevier, vol. 49(4), pages 709-746, May.
    7. John Bailey Jones & Sohini Sahu, 2017. "Transition accounting for India in a multi-sector dynamic general equilibrium model," Economic Change and Restructuring, Springer, vol. 50(4), pages 299-339, November.
    8. Ariane Szafarz, 2009. "How Did Financial-Crisis-Based Criticisms of Market Efficiency Get It So Wrong?," Working Papers CEB 09-048.RS, ULB -- Universite Libre de Bruxelles.
    9. Gary Anderson, 2008. "Solving Linear Rational Expectations Models: A Horse Race," Computational Economics, Springer;Society for Computational Economics, vol. 31(2), pages 95-113, March.
    10. Majid M. Al-Sadoon, 2016. "The Linear Systems Approach to Linear Rational Expectations Models," Working Papers 875, Barcelona Graduate School of Economics.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:cup:etheor:v:11:y:1995:i:02:p:229-257_00. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Keith Waters). General contact details of provider: http://journals.cambridge.org/jid_ECT .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.